Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feels dizzy, fatigued, headache, lower lip quivering. Taking zoloft, no relief. Multiple sclerosis?

I have extreme dizzy periods, fatigue and a headache . this week i have had a strange quivering with my bottom lip. Im frightened i have MS. I had an MRI done 4 months ago and it came back clear. Any ideas what might be causing this? My doctor says its anxiety and gave me Zoloft to take, i never felt anxious previously and i dont feel any different after taking these tablets
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
I think that your doctor has made the right diagnose.
You should some times because Zoloft needs some time to be effective, you can help yourself with alprazolam to manage panic attacks
Anyway thyroid need to be excluded (check your hormone, T3, T4, TSH )
Wish you all the best
Best regards
Dr Eris Ranxha
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor